# SDR SWAA2012112609877

- Difficulty date: November 11, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A58107
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOORBOARD 231JF HAS SEVERAL PUNCTURES IN LOWER SURFACE.  PAX FLOORBOARD 231JF PUNCTURES TO LOWER SURFACE WERE REPAIRED PER SWA EA 1-A53-13206 DATED 8/16/2010, EA 1-753-21078 DATED 16-NOV-2012 AND ATS ER 12-03563 DATED 16-NOV-2012.
